Duke Mathematical Journal

An integral equation with Bessel function kernel

Kusum Soni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 38, Number 1 (1971), 175-180.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077379465

Digital Object Identifier
doi:10.1215/S0012-7094-71-03822-1

Mathematical Reviews number (MathSciNet)
MR0275093

Zentralblatt MATH identifier
0214.11701

Subjects
Primary: 45.33
Secondary: 44.00

Citation

Soni, Kusum. An integral equation with Bessel function kernel. Duke Math. J. 38 (1971), no. 1, 175--180. doi:10.1215/S0012-7094-71-03822-1. https://projecteuclid.org/euclid.dmj/1077379465


Export citation